Advertisement

On the cohomology of the moduli space of parabolic connections

  • Yuki MatsubaraEmail author
Article
  • 13 Downloads

Abstract

We study the moduli space of logarithmic connections of rank 2 on \({\mathbb {P}}^1 {\setminus } \{ t_1, \dots , t_5 \}\) with fixed spectral data. The aim of this paper is to compute the cohomology of this space, a computation that will be used to extend the results of the Geometric Langlands Correspondence due to D. Arinkin to the case where these types of connections have five simple poles on \({\mathbb {P}}^1\).

Mathematics Subject Classification

14F05 

Notes

Acknowledgements

I am very grateful to Professor Masa-Hiko Saito for his constant attention to this work and for warm encouragement. I also thank Doctor Arata Komyo for numerous stimulating discussions and Professor Frank Loray for his hospitality at Université de Rennes 1.

References

  1. 1.
    Arinkin, D.: Orthogonality of natural sheaves on moduli stacks of SL(2)-bundles with connections on \({\mathbb{P}}^1\) minus 4 points. Selecta Math. New Ser. 7, 213–239 (2001)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Arinkin, D., Lysenko, S.: On the moduli of \(SL(2)\)-bundles with connections on \({\mathbb{P}}^1\setminus \{ x_1,\ldots, x_4 \}\). Int. Math. Res. Not. 19, 983–999 (1997)CrossRefGoogle Scholar
  3. 3.
    Barth, W., Hulek, K., Peters, C., Van de Ven, A.: Compact Complex Surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 4. Springer, Berlin (2004)CrossRefGoogle Scholar
  4. 4.
    Boalch, P.: Geometry of moduli spaces of meromorphic connections on curves, Stokes data, wild nonabelian Hodge theory, hyperkaehler manifolds, isomonodromic deformations, Painleve equations, and relations to Lie theory (2012), HAL Id: tel-00768643, https://tel.archives-ouvertes.fr/tel-00768643
  5. 5.
    Hartshorne, R.: Algebraic Geometry. Graduate Texts in Mathematics, No. 52. Springer, Heidelberg (1977)CrossRefGoogle Scholar
  6. 6.
    Inaba, M., Iwasaki, K., Saito, M.-H.: Moduli of stable parabolic connections, Riemann–Hilbert correspondence and geometry of Painlevé equation of type VI, part I. Publ. Res. Inst. Math. Sci. 4, 987–1089 (2006)CrossRefGoogle Scholar
  7. 7.
    Komyo, A., Saito, M.-H.: Explicit description of jumping phenomena on moduli spaces of parabolic connections and Hilbert schemes of points on surfaces. Kyoto J. Math. 59(3), 515–552 (2019)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Oblezin, S.: Isomonodromic deformations of \(\mathfrak{sl}(2)\) Fuchsian systems on the Riemann sphere. Mosc. Math. J. 5(2), 415–441, 494–495 (2005)Google Scholar
  9. 9.
    Simpson, C.: An Explicit View of the Hitchin Fibration on the Betti Side for P1 Minus 5 Points. Geometry and Physics, vol. 2, pp. 705–724. Oxford University Press, Oxford (2018)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Graduate School of ScienceKobe UniversityKobeJapan

Personalised recommendations